# SDR DALA2024011700714

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,587 hours, 30,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 ON SVC CHECK FOUND 3 EMERGENCY EXIT LIGHTS IN THE AFT GALLEY INOP. CORRECTIVE ACTION: REPLACED BATTERY CHARGER M737 REF B757 AMM 33-51. CKS GOOD. (5426017)
